# SDR EIAA2011010

- Difficulty date: February 9, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 104,941 hours, 24,717 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON REAR ENGINE MOUNT BULKHEAD HAS ALL 4 FRAMES CRACK DAMAGE BEYOND LIMITS OF S/B 747-54A2202 FIG 12.  REPLACED ALL 4 FRAMES PER B747 SRM 51-30-05 PG 6-9 AND 51-30-02 PG 8-9 ITEM 7D AND SB 747-54A2202 FIG 12.
